# SDR GTIA2025112039186

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 25,568 hours, 11,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040121000
- Condition: Punctured
- Location: Zone 200
- Part time: 25,568 hours, 11,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PENETRATION DAMAGE FOUND ON CROWN SKIN AT FRAME 49-50 STRINGERS 5L-5R. RAF-01 3072220-01 CREATED. -REF W/O 346076 ON LOGPAGE 3072221-2 FOR PERMANENT REPAIR.
